# SDR UALA2009092903066

- Difficulty date: September 28, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 39,601 hours, 11,033 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAST 6 ROWS IN ECONOMY ON THE LEFT SIDE HAS EMERGENCY LIGHTS FLASHING.  REPLACED BATTERY PACK.  TESTS NORMAL.
